# SDR CALA2017100903563

- Difficulty date: October 9, 2017
- Submitted: October 9, 2017
- Operation: Air carrier
- Aircraft: N12216
- Make and model: Boeing 737824
- Aircraft serial: 28776
- Aircraft time: 62,176 hours, 21,958 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Loose
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEAT 21A LOWER WALL EMERGENCY EXIT LIGHT LENS FELL OFF.  SECURED LENS.
